# SDR 0000443206

- Difficulty date: January 6, 2000
- Submitted: February 29, 2000
- Operation: Air carrier
- Aircraft: N306US
- Make and model: Airbus A320-211
- Aircraft serial: 60
- Aircraft time: 33,413 hours, 14,645 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Str 41r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON STRINGER 41 RT.  REPAIRED PER EA32-173634.
